# SDR EIAA970208

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

HEC - AS POWER WAS REDUCED TO CRUISE AT FL 410 NR 3 ENGINE HAD A COMPRESSOR STALL, EGT 10 1040 C FOR FIVE SECONDS BEFORE SHUTDOWN.  ENGINE INSPECTED IAW 71-00-45, BORESCOPED IAW 72-00-00.  WINDMILLED INSPECTION IAW 72-00-00.  TANDOM BLEED CHECK IAW 71-00-00, EVC TRIM PERFORMED IAW 71-00-00 AND MAIN FUEL FILTER INSPECTED AND REPLACED IAW 73-11-02.  (M)
